| Model Number |
21-7381-24 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
05/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Occupation: regional nurse manager.
Event or Problem Description
Information was received indicating that a smiths medical cadd administration set tubing got detached during the administration of total parenteral nutrition (tpn).The end of the administration set fell off.There was no reported adverse event.
Additional Manufacturer Narrative
Device evaluation: three pictures of cadd administration sets were received by shm for analysis, and in two of them it valve detached from the tube was observed and the third picture showed a tpn product coiled.No testing could be performed because no samples were provided to perform a thorough investigation.The customer's reported problem was confirmed.According to the investigation, the most probable root cause is that the use of dispenser solvent in without stopper originated a lack of solvent.According to the investigation production personnel was trained in order to reinforce the solvent application.The problem source of the reported problem is manufacturing.